# SDR CA070328004

- Difficulty date: March 27, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 18,910 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 10656D
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) EXCESSIVE OIL NOTED ON LT ENGINE NACELLE. OIL LEAK TRACED TO LT ENGINE OIL COOLER. NEW OIL COOLER INSTALLED.
